Alert archive / Kansas / River Flood Warnings in 2007
River Flood Warning 27, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Dec 11, 2007, 5:45 PM CST for Marshall County, Kansas. It took effect at Dec 11, 2007, 5:54 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2007, 5:45 PM CST (23:45 UTC)
- In effect from
- Dec 11, 2007, 5:54 PM CST
- Expired
- Dec 12, 2007, 12:36 PM CST
- In force
- 19 hr
- Issued by
- NWS Topeka, KS
- Flood severity
- Minor
County Marshall County, KS
The radar
The Topeka radar (KTWX), 91 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Vermillion River at Frankfort (FKFK1).
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 27.5 ft
- Major stage
- 40.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06885500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KTOP 112345 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 545 PM CST TUE DEC 11 2007 ...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-120745- /O.NEW.KTOP.FL.W.0027.071211T2354Z-071212T1818Z/ /FKFK1.1.ER.071211T2354Z.071212T0600Z.071212T0618Z.NO/ 545 PM CST TUE DEC 11 2007 THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A * FLOOD WARNING FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:30 PM TUESDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 19.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION RIVER. $$
4 follow-up statements
000 WGUS83 KTOP 120406 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1006 PM CST TUE DEC 11 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-121206- /O.EXT.KTOP.FL.W.0027.000000T0000Z-071212T2021Z/ /FKFK1.1.ER.071212T0031Z.071212T0600Z.071212T0821Z.NO/ 1006 PM CST TUE DEC 11 2007 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM TUESDAY THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION RIVER. $$
000 WGUS83 KTOP 121137 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 537 AM CST WED DEC 12 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-121937- /O.EXT.KTOP.FL.W.0027.000000T0000Z-071212T2330Z/ /FKFK1.1.ER.071212T0031Z.071212T1030Z.071212T1130Z.NO/ 537 AM CST WED DEC 12 2007 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM WEDNESDAY THE STAGE WAS 20.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION RIVER. $$
000 WGUS83 KTOP 121332 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 732 AM CST WED DEC 12 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-122132- /O.EXT.KTOP.FL.W.0027.000000T0000Z-071213T0818Z/ /FKFK1.1.ER.071212T0031Z.071212T1030Z.071212T2018Z.NO/ 732 AM CST WED DEC 12 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 20.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 19.0 FEET...MINOR FLOODING OF LOWLAND AREAS OCCURS ALONG THE RIVER FROM VERMILLION TO THE MOUTH OF THE BLACK VERMILLION RIVER. $$
000 WGUS83 KTOP 121836 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1236 PM CST WED DEC 12 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC117-121906- /O.CAN.KTOP.FL.W.0027.000000T0000Z-071213T0818Z/ /FKFK1.1.ER.071212T0031Z.071212T1030Z.071212T1656Z.NO/ 1236 PM CST WED DEC 12 2007 THE FLOOD WARNING IS CANCELLED FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * AT 12:00 PM WEDNESDAY THE STAGE WAS 18.2 FEET. * FELL BELOW FLOOD STAGE AT 10:56 AM WEDNESDAY. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.8 FEET BY THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Dec 11, 4:46 PM CST, 59 minutes earlier.
Area forecast discussion, Dec 11, 4:46 PM CST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 446 PM CST TUE DEC 11 2007 .DISCUSSION... SHORT TERM FORECAST FOCUS IS ON THE IMPACT OF NORTHERLY WINDS AND ADDITIONAL LIGHT WINTRY PRECIPITATION ACROSS THE ENTIRE FORECAST AREA THIS AFTERNOON THROUGH TONIGHT. LARGE SCALE TROUGH REMAINS OVER THE WESTERN CONUS WITH STRONG SHORTWAVE TROUGH PUSHING NORTHEAST THROUGH EASTERN KS AND OK AT FORECAST TIME. RADAR TRENDS AND RUC ANALYSIS INDICATE THAT THE MAIN FRONTOGENETIC FORCING AND LARGE SCALE LIFT ASSOCIATED WITH THIS STORM SYSTEM HAS MOVED OFF TO THE SOUTHEAST OF THE TOPEKA CWA. THE LEADING EDGE OF A COLD FRONT MOVING THROUGH THE FORECAST AREA HAD ALREADY PUSHED THROUGH EAST CENTRAL KS BY FORECAST TIME. BEHIND THE FRONT TONIGHT...COLDER AIR WILL CONTINUE TO FILTER SOUTH THROUGH THE CWA. OVERNIGHT LOWS ARE EXPECTED TO DIP INTO THE UPPER TEENS OVER NORTH CENTRAL KS TO THE MIDDLE 20S IN EAST CENTRAL KS. FREEZING TEMPERATURES WILL FREEZE ANY STANDING WATER ON THE GROUND...AND ANY UNTREATED ROADS ARE LIKELY TO BECOME VERY SLICK TONIGHT AS THIS STANDING WATER FREEZES OVER. DRIER AIR CAN BEE SEEN ON THE WATER VAPOR SATELLITE IMAGERY SPREADING NORTHEAST INTO EASTERN KS AT FORECAST TIME. THIS DRIER AIR ALOFT IS EXPECTED TO OVERSPREAD THE FORECAST AREA BY 00Z...UNSATURATING THE DENDRITIC GROWTH ZONE. WITH DEEPER MOISTURE NOW OFF TO THE EAST AND REMNANT LARGE SCALE LIFT OVER THE FORECAST AREA...WOULD EXPECT SOME ADDITIONAL LIGHT WINTRY PRECIPITATION TO CONTINUE TO DEVELOP INTO THE EARLY OVERNIGHT HOURS. AT THIS TIME WITH COLDER AIR SPREADING SOUTH...AND THE DENDRITIC GROWTH ZONE BECOMING UNSATURATED WITH TIME...THINKING IS THAT LIGHT PRECIPITATION WILL FALL AS A MIX OF SLEET AND SNOW OVER NORTH CENTRAL KS AND THEN A MIXTURE OF SLEET AND FREEZING RAIN SOUTHEAST INTO EAST CENTRAL KANSAS. ALL PRECIPITATION IS EXPECTED TO TRANSITION OVER TO FREEZING DRIZZLE THIS EVENING AS THE DENDRITIC GROWTH LAYER DRIES OUT. IN GENERAL ADDITIONAL ACCUMULATIONS OF ICE AND SLEET ARE EXPECTED TO REMAIN UNDER ONE QUARTER INCH OVER THE ENTIRE CWA WHILE ANY SNOW ACCUMULATIONS ARE EXPECTED TO TOTAL AN INCH OR LESS. FREEZING DRIZZLE ARE EXPECTED TO PLACE AN ADDITIONAL LIGHT GLAZE OVER LIGHT SLEET AND SNOW ACCUMULATIONS...EXACERBATING EFFORTS TO RESTORE POWER AND CLEAR OUT DEBRIS DUE TO THE ICE STORM. COMPLICATING MATTERS FURTHER...BEHIND THE COLD FRONT WINDS HAVE BEEN INCREASING INTO THE 10 TO 15 MPH RANGE WHICH WOULD LIKELY CAUSE ADDITIONAL DAMAGE TO ANY POWER LINES OR TREE BRANCHES THAT HAVE ACCUMULATED A QUARTER INCH OF ICE OR GREATER. POWER LINE OR TREE DAMAGE IS EXPECTED TO OCCUR BEYOND THE END OF THE CURRENT WINTER WEATHER ADVISORY...AFTER PRECIPITATION ENDS ACROSS THE AREA AFTER MIDNIGHT TONIGHT. CAVANAUGH THE UPPER WAVE THAT HAS BROUGHT EXTENSIVE PRECIP TO THE AREA FINALLY PHASES AND LIFTS EAST ACROSS THE FORECAST AREA ON WEDNESDAY. AT THIS TIME INDICATIONS ARE FOR PRECIPITATION TO STAY TO OUR EAST AND SOUTH AND WILL THEREFORE CARRY DRY GRIDS...ON THE COOL SIDE CONSIDERING ABUNDANT ICE ACROSS MUCH OF THE AREA. NEXT SHORTWAVE DROPS IN QUICKLY OUT OF THE NORTHERN ROCKIES AND SKIMS EAST ACROSS THE US/CA BORDER...DRAWING A PUSH OF COLD AIR SOUTHWARD. THIS KEEPS TEMPERATURES COOL BOTH THURSDAY AND FRIDAY. SECONDARY PIECE OF ENERGY DROPS SOUTH ACROSS THE ROCKIES INTO THE GREAT BASIN AND PROGRESSES EAST INTO SATURDAY. AT THIS TIME MOST MOISTURE AND DYNAMICS ACT WITH THE OPEN WAVE TO KEEP PRECIP CHANCES LIMITED TO SOUTHERN ZONES...HOWEVER PREVIOUS RUNS HAD WAVE FARTHER NORTH AND WILL CARRY A SLIGHT CHANCE POP FIST WEST THEN ALL AREAS TO ACCOMMODATE FOR TRACK UNCERTAINTY. NORTHWEST FLOW ALOFT ON SUNDAY TRANSITIONS TO SOUTHWEST FLOW AND RETURN TO THE LEE TROF SOUTHERLY WINDS ON MONDAY AND INTO TUESDAY. MAY BE ENOUGH TO BRING TEMPERATURES BACK UP INTO THE 40S AND THAW THINGS OUT A BIT...PARTICULARLY ACROSS THE NORTH. UNTIL THEN HAVE KEPT GRIDS SLIGHTLY COOLER AND DRY THROUGH THE PERIOD. 67 && .AVIATION... HEAVIER PRECIP IS MOVING OFF TO THE SOUTH AND EAST...BUT SCATTERED SHOWERS OF LIGHT FREEZING RAIN...SLEET AND SNOW HAVE DEVELOPED ACROSS NC KS THIS AFTERNOON. ADDITIONALLY...FREEZING DRIZZLE WAS OCCURING AT MID AFTERNOON IN SEVERAL LOCATIONS. AS UPPER LEVEL SYSTEM MOVES OUT OF STATE THIS EVENING...EXPECT MORE SIGNIFICANT FREEZING PRECIPITATION TO END. SURFACE RIDGE AXIS THEN MOVES INTO CENTRAL KS BY MID DAY ON WEDNESDAY. LOW CLOUDS ARE EXPECTED TO HANG INTO EASTERN KS UNTIL AFTER SURFACE RIDGE AXIS PASSES WEDNESDAY AFTERNOON/EVENING. FOR TAF SITES...THIS MEANS IFR CONDITIONS DUE TO CIG HEIGHTS ARE EXPECTED AT LEAST THROUGH MID MORNING WEDNESDAY...WITH LIGHTER SLEET...SNOW AND FREEZING RAIN/DRIZZLE EXPECTED TO END THIS EVENING. HOWEVER...SOME FOG LIKELY OVERNIGHT WITH VISIBILITIES IN THE 2 TO 4 MILE RANGE. && .TOP WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY IN EFFECT THROUGH MIDNIGHT WEDNESDAY ACROSS THE ENTIRE TOPEKA FORECAST AREA. &&
Hazardous weather outlook, Dec 11, 4:24 PM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 424 PM CST TUE DEC 11 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-121200- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 424 PM CST TUE DEC 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY REMAINS IN EFFECT ACROSS THE AREA UNTIL MIDNIGHT. A MIX OF FREEZING DRIZZLE...SLEET...AND SNOW ARE EXPECTED WITH VERY LITTLE ACCUMULATION. AS TEMPERATURES DROP BELOW FREEZING...WET SURFACES WILL REFREEZE AND CREATE SLICK CONDITIONS. IN ADDITION...INCREASING NORTHERLY WINDS OF 10 TO 15 MPH WILL CAUSE ICE COATED TREES...POWER POLES...POWER LINES...AND OTHER TALL OBJECTS TO HAVE INCREASED POTENTIAL TO BREAK UNDER THE STRESS FROM THE WIND. WATCH FOR BREAKING LIMBS...AND BE ALERT FOR INCREASING SLICK SPOTS AS TEMPERATURES FALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF LIGHT SNOW FRIDAY NIGHT AND SATURDAY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THE TYPE OF WINTER PRECIPITATION FALLING AND ANY ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, Dec 11, 1:48 PM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
148 PM CST TUE DEC 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM ICE STORM OTTAWA 38.62N 95.27W
12/11/2007 FRANKLIN KS LAW ENFORCEMENT
0.25 TO 0.50 INCH OF ICE ACCUMULATED ON TREES, SHRUBBERY,
AND POWERLINES AT APPROXIMATELY 7AM THIS MORNING. AT
LEAST 0.25 INCH OF ICE WAS STILL EVIDENT ON TREES AND
POWERLINES DURING THE EARLY AFTERNOON. GRAVEL ROADS
ACROSS FRANKLIN COUNTY WERE TREACHEROUS, AND SIDEWALKS
WERE QUITE SLICK.
&&
EKLocal storm report, Dec 11, 2:08 PM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
208 PM CST TUE DEC 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM ICE STORM FAIRVIEW 39.84N 95.73W
12/11/2007 BROWN KS TRAINED SPOTTER
SPOTTER REPORTED MANY TREE LIMBS DOWN ACROSS HIS
PROPERTY. ICE NEARLY 2 INCHES THICK HAD ACCUMULATED ON
BRANCHES. POWER OUT AT HIS RESIDENCE.
&&
EKLocal storm report, Dec 11, 3:02 PM CST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
302 PM CST TUE DEC 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM ICE STORM WAMEGO 39.20N 96.30W
12/11/2007 POTTAWATOMIE KS TRAINED SPOTTER
1 INCH OF ICE ACCUMULATED ON EXPOSED SURFACES OVER THE
PAST 21 HOURS. LIQUID EQUIVALENT SINCE 6PM THE 10TH
TOTALED 2.4 INCHES. FREEZING DRIZZLE REPORTED AT TIME OF
OBSERVATION.
&&
EKLocal storm report, Dec 11, 3:41 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
341 PM CST TUE DEC 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM ICE STORM BAILEYVILLE 39.84N 96.18W
12/11/2007 NEMAHA KS CO-OP OBSERVER
SEVERAL TREE LIMBS DOWN AND POWER OUT AT OBSERVERS HOME.
2.25 INCHES OF LIQUID EQUIVALENT PRECIPITATION MEASURED,
AND 1.5 TO 2 INCHES OF ICE ACCUMULATED ON TREE LIMBS AND
POWERLINES.
&&
EKLocal storm report, Dec 11, 5:19 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
519 PM CST TUE DEC 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HEAVY RAIN 6 N HERINGTON 38.76N 96.94W
12/11/2007 M4.00 INCH DICKINSON KS TRAINED SPOTTER
4 INCHES OF RAIN IN LAST 24 HOURS
&&Special weather statement, Dec 11, 5:31 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 531 PM CST TUE DEC 11 2007 KSZ009-021-034-120145- WASHINGTON-CLAY-OTTAWA- INCLUDING THE CITY OF...CLAY CENTER 531 PM CST TUE DEC 11 2007 ...A LISTING OF COMMUNITY SHELTERS IN NORTH CENTRAL KANSAS... IN WASHINGTON COUNTY...THE FIRST NATIONAL BANK IN THE CITY OF WASHINGTON. THE TRINITY LUTHERAN CHURCH IN HANOVER. IN CLAY COUNTY...THE HIGH SCHOOL IN CLAY CENTER. FOR OTTAWA COUNTY...THE SHELTER IS IN SALINA...AT CAMP WEBSTER. KSZ010-011-022-023-120145- MARSHALL-NEMAHA-RILEY-POTTAWATOMIE- INCLUDING THE CITIES OF...MARYSVILLE...MANHATTAN 531 PM CST TUE DEC 11 2007 ...A LISTING OF COMMUNITY SHELTERS IN NORTH CENTRAL AND NORTHEASTERN KANSAS... IN MARSHALL COUNTY...THE NURSING HOME IN BLUE VALLEY. SAINT GREGORYS CHURCH IN MARYSVILLE. IN NEMAHA COUNTY...THE COMMUNITY BUILDING IN SENECA. EAST RIDGE CARE HOME IN CENTRALIA. THE AMERICAN LEGION BUILDING IN WETMORE. THE CITY HALL IN SABETHA. IN RILEY COUNTY...CICO PARK AT POTSROFF. POTTAWATOMIE COUNTY...THE WESTMORELAND CARE HOME. KSZ035>037-120145- DICKINSON-GEARY-MORRIS- INCLUDING THE CITIES OF...ABILENE...JUNCTION CITY 531 PM CST TUE DEC 11 2007 ...A LISTING OF COMMUNITY SHELTERS IN NORTH CENTRAL AND NORTHEASTERN KANSAS... IN DICKINSON COUNTY...STERL HALL IN ABILENE. THE HERINGTON COMMUNITY BUILDING. IN GEARY COUNTY...THE MUNICIPAL BUILDING IN JUNCTION CITY. SPIN CITY IN JUNCTION CITY. IN MORRIS COUNTY...THE COURT HOUSE IN COUNCIL GROVE. KSZ058-120145- COFFEY- 531 PM CST TUE DEC 11 2007 ...A LISTING OF COMMUNITY SHELTERS IN EAST CENTRAL KANSAS... IN COFFEY COUNTY...THE BAPTIST CHURCH IN LEBO. SUNSET MANOR NURSING HOME IN WAVERLY. OVER FLOW FROM THE NURSING HOME WILL GO TO THE WAVERLY FIRE STATION. KSZ024-038-039-120145- JACKSON-WABAUNSEE-SHAWNEE- INCLUDING THE CITY OF...TOPEKA 531 PM CST TUE DEC 11 2007 ...A LISTING OF COMMUNITY SHELTERS ACROSS NORTHEASTERN KANSAS... IN JACKSON COUNTY...THE SENIOR CENTER IN HOLTON. THE ONAGA CLINIC. THE PRAIRIE BAND CASINO HOTEL WILL ACCEPT 50 SENIORS. THE BINGO HALL ON Q ROAD. IN WABAUNSEE COUNTY...THE COUNTY COURT HOUSE IN ALMA. IN SHAWNEE COUNTY...THE TOPEKA EXPO CENTER. KSZ012-120145- BROWN- INCLUDING THE CITY OF...HIAWATHA 531 PM CST TUE DEC 11 2007 ...A LISTING OF COMMUNITY SHELTERS ACROSS NORTHEASTERN KANSAS... IN BROWN COUNTY...THE NATIONAL GUARD ARMORY IN HIAWATHA. THE COMMUNITY CENTER IN MORRILL. THE CITY HALL IN HORTON. THE EVEREST COMMUNITY CENTER. RESIDENTS SEEKING SHELTER IN BROWN COUNTY ARE ENCOURAGED TO BRING MEDICINES...BEDDING AND FOOD. CONTACT LOCAL LAW ENFORCEMENT FOR ADDITIONAL INFORMATION. CAVANAUGH/STARK
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 6:52 AM CST | River Flood Warning | TOP | Jackson, Shawnee | 8 hr |
| Dec 11, 12:11 PM CST | Winter Weather Advisory | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 11 hr |
Nearby
River Flood Warnings in Kansas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.